# SDR DALA2024041904587

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 7,651 hours, 868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 SEAT 21 AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPOSITIONED HARNESS. OPS CK GOOD PER A330 AMM 33-51-00. SYS OK FOR SERVICE. (0299982)
